Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 684158, 14 pages
http://dx.doi.org/10.5402/2011/684158
Research Article

Common Fixed Points Approximation for Asymptotically Nonexpansive Semigroup in Banach Spaces

Department of Mathematical Sciences, Bayero University, P.M.B. 3011, Kano, Nigeria

Received 3 May 2011; Accepted 9 June 2011

Academic Editors: J. S. Jung and C. Zhu

Copyright © 2011 Bashir Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bashir Ali, “Common Fixed Points Approximation for Asymptotically Nonexpansive Semigroup in Banach Spaces,” ISRN Mathematical Analysis, vol. 2011, Article ID 684158, 14 pages, 2011. doi:10.5402/2011/684158